MathSciNet Relay Station
MathSciNet bibliographic data
MR2810187 30C45 (33C10 45P05)
Deniz, Erhan; Orhan, Halit; Srivastava, H. M. Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions. Taiwanese J. Math. 15 (2011), no. 2, 883–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement